数学系 您当前位置:首页  师资队伍  数学系
王险峰
pictureEmail:wangxianfeng@nankai.edu.cn
办公电话:
传真:
个人网站: http://orcid.org/0000-0003-2427-1131
研究方向:
微分几何
社会兼职:
美国数学会Mathematical Review评论员
发表文章及著作:

近5年发表文章:


[1] Li, Haizhong; Wang, Xianfeng; Wei, Yong. Surfaces expanding by non-concave curvature functions. Ann. Global Anal. Geom. 55 (2019), no. 2, 243–279. 

[2] Chen, Hang; Wang, Xianfeng. Sharp Reilly-type inequalities for a class of elliptic operators on submanifolds. Differential Geom. Appl. 63 (2019), 1–29. 

[3] Dioos, Bart; Vrancken, Luc; Wang, Xianfeng. Lagrangian submanifolds in the homogeneous nearly Kahler S3×S3. Ann. Global Anal. Geom. 53 (2018), no. 1, 39–66. 

[4] Li, Haizhong; Wang, Xianfeng. New characterizations of the Clifford torus as a Lagrangian self-shrinker. J. Geom. Anal. 27 (2017), no. 2, 1393–1412.

[5] Zhang, Y.; Dioos, B.; Hu, Z.; Vrancken, L.; Wang, X. Lagrangian submanifolds in the 6-dimensional nearly Kahler manifolds with parallel second fundamental form. J. Geom. Phys. 108 (2016), 21–37. 

[6] Li, Haizhong; Vrancken, Luc; Wang, Xianfeng. A new characterization of the Berger sphere in complex projective space. J. Geom. Phys. 92 (2015), 129–139. 

[7] Li, Haizhong; Wang, Xianfeng. A differentiable sphere theorem for compact Lagrangian submanifolds in complex Euclidean space and complex projective space. Comm. Anal. Geom. 22 (2014), no. 2, 269–288.


南开大学 | 陈省身数学研究所 | 组合数学研究中心| 统计与数据科学学院
版权所有 南开大学数学科学学院 | 地址:天津市卫津路94号 | 邮编:300071| 电话:022-23504717